# SDR SWAA2022030404533

- Difficulty date: March 8, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5751 · Ailerons
- Part: Cover
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/H AILERON BALANCE TAB REMOVAL FOUND # 5 HINGE INBOARD COVER CRACKED / REMOVED AND REPLACED L/H AILERON BALANCE TAB #5 HINGE COVER IAW AMM 27-11-21-400-801 3.E.(4)(D) 59143U 17MAR19
